Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Restricted ideals in rings of analytic functions


Authors: Andrew Adler and R. Douglas Williams
Journal: Bull. Amer. Math. Soc. 80 (1974), 169-173
MSC (1970): Primary 46E25; Secondary 13A15
DOI: https://doi.org/10.1090/S0002-9904-1974-13405-1
MathSciNet review: 0333698
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. L. Alling, The valuation theory of meromorphic function fields over open Riemann surfaces, Acta Math. 110 (1962), 79-96. MR 28 #3992. MR 160781
  • 2. J. L. Bell and A. B. Slomson, Models and ultraproducts: An introduction, North-Holland, Amsterdam, 1969. MR 42 #4381. MR 269486
  • 3. H. Florack, Reguläre und meromorphe Funktionen auf nicht geschlossenen Riemannschen Flächen, Schr. Math. Inst. Univ. Münster, no. 1 (1948). MR 12, 251. MR 37362
  • 4. L. Gillman and M. Jerison, Rings of continuous functions, University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 22 #6994. MR 116199
  • 5. M. Henriksen, On the prime ideals of the ring of entire functions, Pacific J. Math. 3 (1953), 711-720. MR 15, 537. MR 59479
  • 6. H. Iss'sa, On the meromorphic function field of a Stein variety, Ann. of Math. (2) 83 (1966), 34-46. MR 32 #2613. MR 185143
  • 7. H. J. Keisler, A survey of ultraproducts, Logic Methodology and Philos. Sci. (Proc, 1964 Internat. Congr.), North-Holland, Amsterdam, 1965, pp. 112-126. MR 34 #5678. MR 205852
  • 8. J. Kelleher, Rings of meromorphic functions on non-compact Riemann surfaces, Canad. J. Math. 21 (1969), 284-300. MR 39 #1670. MR 240321
  • 9. C. W. Kohls, Primary ideals in rings of continuous functions, Amer. Math. Monthly 71 (1964), 980-984. MR 30 #2332. MR 172106
  • 10. R. Montague, Set theory and higher order logic, Formal Systems and Recursive Functions (Proc. Eighth Logic Colloq., Oxford, 1963), North-Holland, Amsterdam, 1965, pp. 131-148. MR 36 #3638. MR 220584
  • 11. R. D. Williams, Intersections of primary ideals in rings of continuous functions, Canad. J. Math. 24 (1972), 502-519. MR 45 #4134. MR 295066
  • 12. R. D. Williams, Primary ideals in rings of analytic functions, Trans. Amer. Math. Soc. 177 (1973), 37-49. MR 320760

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E25, 13A15

Retrieve articles in all journals with MSC (1970): 46E25, 13A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13405-1

American Mathematical Society